Advances in Pure Mathematics

Vol.5 No.13(2015), Paper ID 61182, 4 pages

DOI:10.4236/apm.2015.513074

 

The Property of a Special Type of Exponential Spline Function

 

Ge Yang

 

North China University of Technology, Beijing, China

 

Copyright © 2015 Ge Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yang, G. (2015) The Property of a Special Type of Exponential Spline Function. Advances in Pure Mathematics, 5, 804-807. doi: 10.4236/apm.2015.513074.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.